Gensbittel, Fabien and Oliu-Barton, Miquel (2020) Optimal Strategies in Zero-Sum Repeated Games with Incomplete Information: The Dependent Case. Dynamic Games and Applications, vol.10. pp. 819-835.

Full text not available from this repository.
Identification Number : 10.1007/s13235-020-00347-y


Using the duality techniques introduced by De Meyer (Math Oper Res 21:209–236, 1996a, Math Oper Res 21:237–251, 1996b), Rosenberg (Int J Game Theory 27:577–597, 1998) and De Meyer and Marino (Cahiers de la MSE 27, 2005) provided an explicit construction for optimal strategies in repeated games with incomplete information on both sides, in the independent case. In this note, we extend both the duality techniques and the construction of optimal strategies to the dependent case.

Item Type: Article
Language: English
Date: 7 February 2020
Refereed: Yes
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 11 Mar 2021 10:38
Last Modified: 13 Mar 2021 12:27
OAI Identifier:
View Item